$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

ON FUZZY STOCHASTIC DIFFERENTIAL EQUATIONS

Abstract

A fuzzy stochastic differential equation contains a fuzzy valued diffusion term which is defined by stochastic integral of a fuzzy process with respect to 1-dimensional Brownian motion. We prove the existence and uniqueness of the solution for fuzzy stochastic differential equation under suitable Lipschitz condition. To do this we prove and use the maximal inequality for fuzzy stochastic integrals. The results are illustrated by an example.

참고문헌 (14)

  1. R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl. 12 (1965), 1-12 
  2. A. J. Baddeley, Stochastic geometry and image analysis, CWI Newslett. 4 (1984), 2-20 
  3. J. Ban, Radon-Nikodym theorem and conditional expectation, Fuzzy Sets and Systems. 34 (1990), 383-392 
  4. P. Diamond, Brief note on the variation of constants formula for fuzzy differential equations, Fuzzy Sets and Systems. 129 (2002), 65-71 
  5. F. Hiai and H. Umegaki, Integrals, conditional expectations, and martingales of multivalued functions, J. Multivar. Anal. 7 (1977), 149-182 
  6. M. Hukuhara, Introduction des applications measurables dont la valeur est un compact convexe, Funkcialaj. Ekvacioj. 10 (1967), 205-223 
  7. E. J. Jung and J. H. Kim, On set-valued stochastic integrals, Stochastic Analysis and Applications. 21 (2003), No. 2, 401-418 
  8. O. Kaleva, Fuzzy differential equations, Fuzzy Sets and Systems. 24 (1987), 301-317 
  9. B. Oksendal, Stochastic Differential Equations, Springer-Verlag, 1998 
  10. M. L. Puri and D. A. Ralescu, Fuzzy random variables, J. Math. Anal. Appl. 114 (1986), 406-422 
  11. M. Stojakovic, Fuzzy random variable, expectation, and martingales, J. Math. Anal. Appl. 184 (1994), 594-606 
  12. D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, New York, 1979 
  13. F. Hiai, Convergence of conditional expectations and strong laws of large numbers for multivalued random variables, Trans. Amer. Math. Soc. 291 (1985), no. 2, 613-627 
  14. B. K. Kim and J. H. Kim, Stochastic integrals of set-valued processes and fuzzy processes, J. Math. Anal. Appl. 236 (1999), No. 2, 480-502 

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :
  • KCI :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일